# SDR MALA110033

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,284 hours, 5,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK, 2 EMERGENCY FLOOR LIGHT STRIPS MISSING AT ROW 12.  INSTALLED EMERGENCY FLOOR LIGHT STRIPS IAW 2024 AMM, TASK 33-51-01-400-801-A27.
